# SDR U2RA201207120005

- Difficulty date: July 6, 2012
- Submitted: July 12, 2012
- Operation: Air carrier
- Aircraft: N949CA
- Make and model: Boeing 747428
- Aircraft serial: 25630
- Aircraft time: 75,514 hours, 10,454 cycles
- Engine: Ge CF680C2B1F
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Tension Tie
- Part number: 65B01750
- Condition: Cracked
- Location: Zone 200
- Part time: 75,514 hours, 10,454 cycles
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER DECK TENSION TIE LT STA 1140 CHORD FOUND CRACKED IN 4 PLACES.  CRACK LENGTH .07" REF AD 2007-23-18, S/B 747-53A2507.
